1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2021 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Pulsating foot arches

Discussion in 'Newly Diagnosed' started by lechiffre1969, Feb 12, 2021.

  1. lechiffre1969

    lechiffre1969 Type 2 · Active Member

    Messages:
    25
    Likes Received:
    13
    Trophy Points:
    23
    At night, over the last week, I’ve been experiencing strange pulsating sensations in the arches of both feet. To touch, the muscle is spasming. Could this be a result of increasing metformin to 2000mg per day? Is this common with diabetes?
     
  2. EllieM

    EllieM Type 1 · Moderator
    Staff Member

    Messages:
    4,370
    Likes Received:
    2,241
    Trophy Points:
    198
    Not something I've personally heard of, but you should definitely get it checked out. Metformin can cause vitamin B12 deficiency, and your doctor should be able to tell whether your symptoms are a result of metformin or just coincidental , and whether they need treatment.

    Good luck.
     
    • Like Like x 1
    • Agree Agree x 1
  3. VashtiB

    VashtiB Type 2 · Moderator
    Staff Member

    Messages:
    1,480
    Likes Received:
    858
    Trophy Points:
    173
    I also haven't heard of it so definitely worth getting checked out. It may be worthwhile getting tested for sodium as I've heard some people get leg cramps from not enough sodium. But Definitely worth getting it checked out by a professional- I think it can be easy for ll of us to blame everything on either diabetes or the medication but if it doubt get it checked out.
     
    • Like Like x 1
    • Agree Agree x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook